Domination of Irregular Graphs Using Wiener Index And Distance Matrix

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-5
Year of Publication : 2021
Authors : M.Mythili, J.Pavithra
  10.14445/22315373/IJMTT-V67I5P510

MLA

MLA Style: M.Mythili, J.Pavithra "Domination of Irregular Graphs Using Wiener Index And Distance Matrix" International Journal of Mathematics Trends and Technology 67.5 (2021):90-94. 

APA Style: M.Mythili, J.Pavithra(2021). Domination of Irregular Graphs Using Wiener Index And Distance Matrix International Journal of Mathematics Trends and Technology, 90-94.

Abstract
In this paper, domination of irregular graphs using wiener index and distance matrix is discussed.Wiener index and distance matrix are most simplest and useful method to finding domination sets and domination number.The purpose of this paper is to minimize the distance to get a closest facility by using the method wiener index and distance matrix.

Reference

[1] M.Sakthi, ”Domination of semi regular graphs using wiener index and distance matrix”, International Journal of Mathematical Archive -10 (7), 2019, 1-5.
[2] https://en.wikipedia.org/wiki/Regular_graph
[3] Harishchandra Ramane, Deepak Revankar, Ash Ganagi, On the Wiener index of a graph, Journal of Indonesian Mathematical Society, Vol.18, No.1 (2012), pp.57-66.
[4] R.Venkateswari, Applications of Domination Graphs in Real life, A Journal of Composition Theory.
[5] Venkataraman Yegnanarayanan, Valentina Emilia Balas, G. Chitra, On Certain Graph Domination Numbers and Applications, International Journal of Advanced Intelligence Paradigms 6(2): 122-135.
[6] https://en.wikipedia.org/wiki/Distance_matrix

Keywords : irregular graphs, domination, wiener index, distance matrix.